Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal withdrawal--Cindy Lou Roo

Posted by Cindylou on May 3, 2002, at 7:10:36

In reply to Re: lamictal withdrawal--Cindy Lou, posted by Roo on May 2, 2002, at 11:06:57

Hi Roo,
The bloating stopped as soon as I returned to my original dosage of 75 mg. (It started when I increased up to 125 mg).

Good luck -- I hope you feel better soon. Perhaps just a lower dose of Lamictal can still help you without the bloating? (For me, though, I wasn't being helped much at 75).

Take care, cindy


> How long did it take being off lamictal for the
> water weight to come off? Yeah, between that and
> the sleeplessness and it not really helping all
> THAT much, I don't think it's for me. I have almost
> decided I would rather have the sexual side effects
> of the SSRI's than the weight gain of the lamictal
> (15 extra pounds doesn't have me feeling so sexy).


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[104914]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindylou thread:104625
URL: http://www.dr-bob.org/babble/20020503/msgs/104914.html